# SDR FDEA201107102633

- Difficulty date: July 10, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 81,974 hours, 32,521 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LEVEL ONE "AIR SYS 2 OFF" CAME ON. 30  SECONDS LATER LEVEL 3 "AIR MANF 2 FAIL" CAME ON.  STAYED ON FOR 10 SECONDS WENT OUT THEN CAME ON  AGAIN FOR 15 SECONDS. COMPLIED WITH QRH RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  R & R NR 2 MANIFOLD SENSING ELEMENT D1-49, LOCATED IN AFT CARGO COMPARTMENT BEHIND LT SIDEWALL NEAR CEILING, AIR SYS TEST PASSES NORMALLY, HOOKED UP MANIFOLD FAIL TEST BOX INLINE WITH MANIFOLD DETECT CONTROLLER AND ALL TESTS PASS, SYS RETURNED TO NORMAL CONFIGURATION, SYS NOW OPERATES NORMALLY, REF AMM 36-23-01, AMM 36-23-02.
